RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orazov, Mered Bairamovic

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:230
Abstract pages:1925
Full texts:900
References:182
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person22872
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195377

Publications in Math-Net.Ru
1991
1. G. Artykov, M. B. Orazov, “Ion-acoustic waves in a nonmagnetized plasma”, Differ. Uravn., 27:10 (1991),  1814–1817  mathnet  mathscinet  zmath
1985
2. M. B. Orazov, “Localization of the spectrum in the problem of normal oscillations of an elastic shell filled with a viscous incompressible fluid”, Zh. Vychisl. Mat. Mat. Fiz., 25:3 (1985),  403–412  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:2 (1985), 52–58
1984
3. M. B. Orazov, “On the problem of normal oscillations of a viscous incompressible fluid in a rotating elastic shell”, Dokl. Akad. Nauk SSSR, 277:4 (1984),  821–824  mathnet  mathscinet  zmath
4. M. B. Orazov, “Asymptotic behavior of eigenvalues and multiple completeness for a class of rational-fractional pencils of M. V. Keldysh type”, Dokl. Akad. Nauk SSSR, 276:6 (1984),  1317–1321  mathnet  mathscinet  zmath
5. N. T. Durdyev, M. B. Orazov, “Completeness of the root functions in some eigenvalue problems for fourth-order equations of mixed type”, Differ. Uravn., 20:1 (1984),  174–176  mathnet  mathscinet  zmath
1983
6. M. B. Orazov, “On the problem of normal oscillations of a viscous capillary fluid in a vessel”, Dokl. Akad. Nauk SSSR, 271:2 (1983),  293–297  mathnet  mathscinet  zmath
7. A. Garadzhaev, M. B. Orazov, “Conditions for damping of solutions and the radiation principle for a differential equation with operator coefficients on the half axis”, Differ. Uravn., 19:6 (1983),  944–954  mathnet  mathscinet
1982
8. M. B. Orazov, “Normal oscillations of a viscous liquid partly filling an elastic vessel”, Funktsional. Anal. i Prilozhen., 16:1 (1982),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:1 (1982), 69–70  isi
1981
9. M. B. Orazov, “On normal oscillations of a heavy ideal liquid in a channel with elastic bottom”, Dokl. Akad. Nauk SSSR, 260:6 (1981),  1305–1308  mathnet  mathscinet  zmath
10. M. B. Orazov, “Normal modes of a viscous fluid partially filling a cylindrical elastic shell”, Dokl. Akad. Nauk SSSR, 259:1 (1981),  79–82  mathnet  mathscinet  zmath
1980
11. M. B. Orazov, “Completeness of elementary solutions in the problem of steady-state vibrations of an elastic rectangular plate”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 63–64
12. M. B. Orazov, “On the completeness of the elementary solutions of the problem of stationary oscillations of a finite cylinder”, Uspekhi Mat. Nauk, 35:5(215) (1980),  237–238  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:5 (1980), 267–268  isi
1979
13. M. B. Orazov, “On the completeness of systems of elementary solutions for some operator differential equations on a half-line and on an interval”, Dokl. Akad. Nauk SSSR, 245:4 (1979),  788–792  mathnet  mathscinet  zmath
1978
14. M. B. Orazov, “Some properties of analytic operator-functions of two arguments”, Uspekhi Mat. Nauk, 33:4(202) (1978),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:4 (1978), 261–262
1977
15. A. G. Kostyuchenko, M. B. Orazov, “The completeness of root vectors in certain self-adjoint quadratic bundles”, Funktsional. Anal. i Prilozhen., 11:4 (1977),  85–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:4 (1977), 317–319
1976
16. M. B. Orazov, “The completeness of the eigenvectors and associated vectors of a self-adjoint quadratic bundle”, Funktsional. Anal. i Prilozhen., 10:2 (1976),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:2 (1976), 153–155
1975
17. A. G. Kostyuchenko, M. B. Orazov, “Certain properties of the roots of a self-adjoint quadratic pencil”, Funktsional. Anal. i Prilozhen., 9:4 (1975),  28–40  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:4 (1975), 295–305

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020